# SDR IPXA2M74823

- Difficulty date: August 1, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71121
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 7L, SPLICE FITTING CRACKED AT FS5-123.  REMOVED, FABRICATED AND INSTALLED LONGERON 7L SPLICE FITTING AT 5-123 REF SRM 51-33-01, PAGE 1, DWG A5A7112 AND MD11-51-33-01 PAGE 30, PARA 8.
